# SDR ASAA0180154

- Difficulty date: April 29, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN FIRST CLASS.  REPAIRED CONNECTION.  LIGHTS THEN OPERATED PROPERLY.  (M)
